Hello. I have bad anxiety and my doctor has tried to put me on Prozac I had horrible side effects including increased heart rate, nausea, and dizziness so I stopped the medication. Now he wants me to try Lexapro. I took half a 10mg Lexapro and the same side effects happened. Is this normal for anyone else?
Hi, Dogtech! If you use the Search at the top of the page you can research any medication and it's POTENTIAL side effects.
Unfortunately, some people will experience mild side effects from most antidepressant/anxiolytics. Fortunately, most people find that they resolve within a few days to a week.
The most common are headache, nausea, dizziness, and sleep disturbances. If you can bear with it for a few days the worst will be over and you can look forward to the benefits of these medications.
Best regards and good luck! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2010 • 3 answers
Updated 28 Jan 2017 • 3 answers
Updated 17 Aug 2018 • 2 answers
Updated 14 Sep 2018 • 2 answers
Updated 10 Sep 2018 • 2 answers